Juvederm Inflamation

  • csilva1112
  • 2 years ago

I had a Juvederm injected on my my bone cheek area almost 2 months ago and what a nightmare! The numbness never went away after the days after and it kept getting very red and inflamed apperance,completely numb days after even my gums were inflamed and painful. I had to be on steroids,and Tegretol. I had an MRI and it showed inflamatory cellulitis, It happened in november 2011.Now after 2 months I still have that stained red apperance on my face. It is a little sensitive on that side as well. Even after almost 2 months I still look like a had a baseball bat hit on my face. It looks awful and make up does not cover all of it. I am very sad and almost losing hope it will go away. I dont know what else to do  

Comments (1)

I'm so sorry to hear you had such an adverse reaction. How scary for you. :(

Another community member posted a forum specifically about "Cellulitis from Juvederm" that you might find informative.

Also, though it doesn't sound like exactly what you are dealing with, you might want to check out “Juvederm Skin Changes” in the comments people talk about some different things they tried to help with the skn irritation.

  • Reply